Alert archive / Colorado / Flash Flood Watches in 2018

Flash Flood Watch 4, NWS Denver/Boulder, CO

July 15, 201812 counties in Colorado

NWS Denver/Boulder, CO issued this flash flood watch at Jul 15, 2018, 4:14 AM MDT for 12 counties in Colorado. It took effect at Jul 15, 2018, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 15, 2018, 4:14 AM MDT (10:14 UTC)
In effect from
Jul 15, 2018, 12:00 PM MDT
Expired
Jul 15, 2018, 8:04 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO
Flood severity
None

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO

The radar

The Denver radar (KFTG), 44 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
3682 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

742 
WGUS65 KBOU 151014
FFABOU

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Denver/Boulder CO
414 AM MDT Sun Jul 15 2018

...THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND FLASH
FLOODING THIS AFTERNOON AND EARLY EVENING...

.The combination of a cold front and deep subtropical moisture
moving over the area will support thunderstorms and locally heavy
rainfall this afternoon and evening. Some of these storms will be
capable of producing rainfall rates of 2 inches per hour. This 
may produce flash flooding in burn scars, even if storm duration 
only lasts 30 minutes. Portions of Douglas and Elbert counties may
see more numerous thunderstorms and local rainfall amounts in 
excess of 2 or 3 inches, creating flash flooding. Urban areas 
along the I-25 Corridor may experience inundation of streets and 
underpasses should a stronger storm move across. 

COZ035-036-041-151900-
/O.NEW.KBOU.FF.A.0004.180715T1800Z-180716T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Including the cities of Estes Park, Glendevey, Nederland, 
Red Feather Lakes, Bailey, Central City, Evergreen, Georgetown, 
Idaho Springs, Westcreek, Castle Rock, Elbert, Fondis, Kiowa, 
and Larkspur
414 AM MDT Sun Jul 15 2018

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

The National Weather Service in Denver has issued a

* Flash Flood Watch for portions of central Colorado, north 
  central Colorado, and northeast Colorado, including the 
  following areas, in central Colorado, Jefferson and West 
  Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast 
  Park Counties Below 9000 Feet. In north central Colorado, 
  Larimer and Boulder Counties Between 6000 and 9000 Feet. In 
  northeast Colorado, Elbert/Central and East Douglas Counties 
  Above 6000 Feet. 

* From noon MDT today through 9 PM this evening

* Heavy rainfall from stronger thunderstorms will increase the
  risk of flash flooding, especially on burn scars and across the
  Palmer Divide area. 

* Flash flooding and debris flows will be possible in or near burn
  scars, where as little as three quarters of an inch of rain can
  cause flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
3 follow-up statements
345 
WGUS65 KBOU 151530
FFABOU

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Denver/Boulder CO
930 AM MDT Sun Jul 15 2018

...THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND FLASH
FLOODING THIS AFTERNOON AND EARLY EVENING...

.The combination of a cold front and deep subtropical moisture
moving over the area will support thunderstorms and locally heavy
rainfall this afternoon and evening. Some of these storms will be
capable of producing rainfall rates of 2 inches per hour. This
may produce flash flooding in burn scars, even if storm duration
only lasts 30 minutes. Portions of Douglas and Elbert counties
may see more numerous thunderstorms and local rainfall amounts in
excess of 2 or 3 inches, creating flash flooding. Urban areas
along the I-25 Corridor may experience inundation of streets and
underpasses should a stronger storm move across.

COZ040-160000-
/O.EXA.KBOU.FF.A.0004.180715T1800Z-180716T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Including the cities of Aurora, Brighton, City of Denver, 
Denver International Airport, Highlands Ranch, Littleton, 
and Parker
930 AM MDT Sun Jul 15 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MDT THIS EVENING...

The National Weather Service in Denver has expanded the

* Flash Flood Watch to include a portion of northeast Colorado, 
  including the following area, North Douglas County Below 6000 
  Feet/Denver/West Adams and Arapahoe Counties/East Broomfield 
  County. 

* Until 9 PM MDT this evening

* Heavy rainfall from stronger thunderstorms will increase the
  risk of flash flooding, especially over low lying areas and
  urban areas with poor drainage.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

COZ035-036-041-160000-
/O.CON.KBOU.FF.A.0004.180715T1800Z-180716T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Including the cities of Estes Park, Glendevey, Nederland, 
Red Feather Lakes, Bailey, Central City, Evergreen, Georgetown, 
Idaho Springs, Westcreek, Castle Rock, Elbert, Fondis, Kiowa, 
and Larkspur
930 AM MDT Sun Jul 15 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of central Colorado, north central Colorado, and 
  northeast Colorado, including the following areas, in central 
  Colorado, Jefferson and West Douglas Counties Above 6000 
  Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 
  Feet. In north central Colorado, Larimer and Boulder Counties 
  Between 6000 and 9000 Feet. In northeast Colorado, 
  Elbert/Central and East Douglas Counties Above 6000 Feet. 

* Until 9 PM MDT this evening

* Heavy rainfall from stronger thunderstorms will increase the 
  risk of flash flooding, especially on burn scars and across 
  the Palmer Divide area. 

* Flash flooding and debris flows will be possible in or near 
  burn scars, where as little as three quarters of an inch of 
  rain can cause flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
307 
WGUS65 KBOU 152349
FFABOU

Flood Watch
National Weather Service Denver/Boulder CO
549 PM MDT Sun Jul 15 2018

.The last band of rain showers and a few thunderstorms will be
moving across the Front Range Urban corridor and southern portions
of the foothills through 8 pm. Rain has ended further north across
Larimer and much of western Boulder counties, so the flash flood
watch has been cancelled. In the past hour,  rainfall rates have 
been up to a half of an inch in less than one hour through the 
Denver area. The flash flood threat will be diminishing in most 
areas between 7 and 8 pm. 

COZ035-160100-
/O.CAN.KBOU.FF.A.0004.000000T0000Z-180716T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Including the cities of Estes Park, Glendevey, Nederland, 
and Red Feather Lakes
549 PM MDT Sun Jul 15 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of north central Colorado has
been cancelled. Rainfall has ended in these areas. 

$$

COZ036-040-041-160300-
/O.CON.KBOU.FF.A.0004.000000T0000Z-180716T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Including the cities of Bailey, Central City, Evergreen, 
Georgetown, Idaho Springs, Westcreek, Aurora, Brighton, 
City of Denver, Denver International Airport, Highlands Ranch, 
Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, 
and Larkspur
549 PM MDT Sun Jul 15 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of central Colorado and northeast Colorado, including 
  the following areas, in central Colorado, Jefferson and West 
  Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast 
  Park Counties Below 9000 Feet. In northeast Colorado, 
  Elbert/Central and East Douglas Counties Above 6000 Feet and 
  North Douglas County Below 6000 Feet/Denver/West Adams and 
  Arapahoe Counties/East Broomfield County. 

* Until 9 PM MDT this evening

* Moderate to heavy rainfall from stronger thunderstorms will 
  increase the risk of flash flooding, especially on burn scars 
  and across the Palmer Divide area. 

* Flash flooding and debris flows will be possible in or near 
  burn scars, where as little as three quarters of an inch of 
  rain can cause flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
135 
WGUS65 KBOU 160204
FFABOU

Flood Watch
National Weather Service Denver/Boulder CO
804 PM MDT Sun Jul 15 2018


COZ036-040-041-160315-
/O.CAN.KBOU.FF.A.0004.000000T0000Z-180716T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Including the cities of Bailey, Central City, Evergreen, 
Georgetown, Idaho Springs, Westcreek, Aurora, Brighton, 
City of Denver, Denver International Airport, Highlands Ranch, 
Littleton, Parker, Castle Rock, Elbert, Fondis, Kiowa, 
and Larkspur
804 PM MDT Sun Jul 15 2018

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Colorado and
northeast Colorado has been cancelled. Rainfall intensities have
decreased over the past hour, so any potential for flash flooding
is very low in the current watch area for the rest of the evening.
Locations south and east of Denver may still see some pockets of 
moderate rainfall with additional amounts up to a half inch of 
rain. 



$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 15, 3:57 AM MDT, 17 minutes earlier.

Area forecast discussion, Jul 15, 3:57 AM MDT, 17 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
357 AM MDT Sun Jul 15 2018

.SHORT TERM...(Today and tonight)
Issued at 358 AM MDT Sun Jul 15 2018

...MAIN CONCERN TODAY SURROUNDS POTENTIAL FOR HEAVY RAINFALL AND
LOCALIZED FLOODING...

Latest surface analysis from 3 AM shows a cold front pushing
southward to the Colorado/Wyoming border. The front seems to be
pulsing in surges due to convective outflows to the north, but
still expect a push down the I-25 Corridor and Denver early this
morning. Dewpoints were increasing with readings in the upper 50s
fairly common behind the front, with lower 60s dewpoints in the
Nebraska Panhandle. At the same time, a plume of monsoonal
moisture was beginning to shift this way per the CIRA Layered
Precipitable Water imagery, and this will reach us this afternoon.
The airmass is initially stable over most of our forecast area
(exception is the northern border area this morning), but with
daytime heating we should see sufficient destabilization to
support convective development across the mountains and foothills
late this morning and early afternoon, and then across the
adjacent plains including the I-25 Corridor during the course of the
afternoon. There are several ingredients coming together for
locally heavy rainfall - see Hydro discussion below for more
details.

At the present time, it seems any stratus deck developing behind
this morning's front should be limited in coverage per upstream
observations. The front may very well stall out later this
morning, and then lead to enhanced convergence this afternoon -
most likely over the Palmer Divide area and points just south/east
of Denver. We would expect this to serve as an additional
convective initiation source, with stronger storms and even an
isolated severe storm or two along this boundary where MLCAPE near
1500 J/kg should develop. The latest high resolution models seem
to wash this feature out, with a more easterly component to much
of Denver. This is in contrast to earlier runs (perhaps due to
lack of stratus and better mixing), so we'll have to watch that
as well because a more easterly component would allow higher
CAPES and stronger convection in/near the Foothills. Bottom line
is there is considerable uncertainty regarding exactly where the
strongest convection will develop. That said, we are reasonably
confident the stronger storms will produce heavy rainfall and
isolated pulse severe weather with hail around 1 inch in diameter
and wet microburst winds to 60 mph. There are lower LCLs today so
as typical Colorado weather one couldn't rule out an isolated
landspout tornado.

The weak Q-G lift and a departing speed max should allow for
relatively high shower and storm coverage this afternoon into the
evening, so we've nudged up PoPs a bit more mainly in/near the
Front Range and Palmer Divide. Points farther east are more stable
so maintained a more conservative approach over the eastern
plains. The cooler temperatures (a good 10-15 degrees from
yesterday) will be a big change from yesterday's heat. Storms
should decrease in most areas this evening, although the eastern
plains/Palmer Divide may see a few linger past midnight with
continued weak forcing there.

.LONG TERM...(Monday through Saturday)
Issued at 358 AM MDT Sun Jul 15 2018

Weak WNW flow aloft will be over the area on Mon with southeast low
level flow across nern CO. Mixed layer cape and precipitable
water values will remain high over the nern plains while values
over the higher terrain will be lower. Overall there will still be
a chc of aftn storms over the higher terrain with at least a
slight chc across the plains. For Mon night the right exit region
of an upper level jet may affect nrn CO which may allow for a chc
of storms overnight especially closer to the WY-NE border. As for
highs readings will stay mainly in the 80s across the plains.

For Tue the flow aloft will increase as an upper level trough moves
across the nrn Rockies.  Once again the low level flow will remain
southeasterly across the plains with decent mixed layer cape and
precipitable water values.  Meanwhile nrn CO will be on the southern
side of the upper level jet.  Analysis of upper level divergence
fields show quite a difference between the ECMWF and GFS.  The ECMWF
has favorable upper level divergence across the plains Tue aftn into
the evening hours while the GFS has very little for the same period.
As a result the ECMWF generates considerable more convection than
the GFS.  The NAM is more like the ECMWF.  For now will keep pops in
the chc category with higher pops over the far ern plains. As far as
temperatures will keep readings in the 85 to 90 degree range over
nern CO.

By Wed drier air in NW flow aloft will spread across the area which
will limit tstm activity.  Meanwhile 850-700 mb temps will continue
to rise with highs warming back into the 90s across the nern CO.

For Thu into Fri an upper level high will extend from the Great
Basin into Colorado.  Both the ECMWF and GFS show some increase in
monsoon moisture around the periphery of the upper level high
possibly affecting the higher terrain.  Thus will keep in a slight
chc of tstms for Thu with possibly a better chc by Fri.  Across the
plains it will remain hot with readings well into the 90s both days.
At this time tstm activity over the plains Thu and Fri looks to be
rather isold.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 358 AM MDT Sun Jul 15 2018

Thunderstorms are the main concern today. Through 20Z, VFR
conditions should persist despite some moistening behind a cold
front and northerly wind shift early this morning. Then, look for
scattered to numerous thunderstorms to fire by 20Z-21Z and spread
east across the Denver metro area airports through 00Z-01Z.
Stronger storms will be capable of producing heavy rain and
visibility/ceiling restrictions, gusty winds to around 40 knots,
and generally small hail. After 01Z, we should see the storm
threat decrease but areas of MVFR ceilings may very well remain in
place through about 06Z with a light easterly upslope component.
After 06Z expect low level flow to turn southward, allowing most
low clouds to break over the Denver area.

&&

.HYDROLOGY...
Issued at 358 AM MDT Sun Jul 15 2018

Precipitable water values increase through the day with values
exceeding the historical maximum for the day (1.18 at Denver),
and close to the average max for the month and year (near 1.35
inches). That increase occurs as a weak front brings in the higher
surface dewpoint air this morning, and then plume of subtropical
moisture aloft as seen in the 700-500 mb specific humidity progs
shifts across the forecast area this afternoon. CIRA Layered
Precipitable Water imagery also supports this plume shifting over
the area this afternoon. Warm cloud depth should be near 5000
feet, resulting in relatively high precipitation efficiency.
Storms should be moving along at 15-20 mph, but this may be offset
by sufficient instability and warm cloud depth to produce very
heavy rainfall with storms. We could see rainfall rates up to 2
inches per hour, so even if a storm only last 30 minutes we could
see some flooding issues in burn scars and urban areas. There will
also be low level convergence and potential for numerous
thunderstorms over Douglas and Elbert counties, so heavier
rainfall amounts will be possible there. As a result, we have
opted to issue a Flash Flood Watch for the foothills (mainly burn
scars) and the Palmer Divide area. As long as the boundary/front
focusing the convection shifts southward far enough as expected,
the Denver area should see fewer storms. However, there has been
some trends in the short term models to weaken this
boundary/frontogenetic zone without much stratus around this
morning, so we will have to monitor that to see if a further
expansion of the Flash Flood Watch is necessary.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from noon MDT today through this evening for
COZ035-036-041.

&&

SHORT TERM...Barjenbruch
LONG TERM...RPK
AVIATION...Barjenbruch
HYDROLOGY...Barjenbruch
Hazardous weather outlook, Jul 14, 10:32 AM MDT, 17 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1032 AM MDT Sat Jul 14 2018

COZ030>051-151645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1032 AM MDT Sat Jul 14 2018

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Hot and dry weather will prevail today as an upper level ridge
centers itself across the state. An isolated storm or two will be
possible over the mountains and Palmer Divide area this afternoon
into early evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There will be a good chance of late day showers and thunderstorms
Sunday afternoon and evening across the forecast area with locally
heavy rainfall possible mainly across the plains and Palmer
Divide east and southeast of Denver. Another round of afternoon
and evening showers and thunderstorms will be possible on Monday
with a few stronger storms with heavy rain, hail and gusty winds
east of the mountains. Tuesday and Wednesday will be warmer with
less thunderstorm activity, but afternoon storms will mainly
produce light to moderate rain and gusty winds, with a few
stronger storms across the far northeastern corner of Colorado.
Hot and dry weather is expected Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:09 PM MDTAreal Flood AdvisoryBOUPark69 min

Nearby

Flash Flood Watches in Colorado, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.